Open Access

Functional evolutions for homogeneous stationary death-immigration spatial dynamics

     Article (.pdf)

Abstract

We discover death-immigration non-equilibrium stochastic dynamics in the continuum also known as the Surgailis process. Explicit expression for the correlation functions is presented. Dynamics of states and their generating functionals are studied. Ergodic properties for the evolutions are considered.


Full Text





Article Information

TitleFunctional evolutions for homogeneous stationary death-immigration spatial dynamics
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 4, 300-318
MathSciNet MR2907359
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

D. Finkelshtein
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

D. Finkelshtein, Functional evolutions for homogeneous stationary death-immigration spatial dynamics, Methods Funct. Anal. Topology 17 (2011), no. 4, 300-318.


BibTex

@article {MFAT604,
    AUTHOR = {Finkelshtein, D.},
     TITLE = {Functional evolutions for homogeneous stationary death-immigration spatial dynamics},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {4},
     PAGES = {300-318},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=604},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues